# SDR REXA2022042000679

- Difficulty date: February 3, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670390543
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER THE FORWARD SIDE OF THE ACCESS PANEL 192BB AT FS 661+62 STR 27-20R THERE IS AN AREA OF CORROSION J/C:91162 - REMOVED DAMAGED STRAP UNDER THE FORWARD SIDE OF THE ACCESS PANEL 192BB @F.S.661+62 STR 27-20R AND FABRICATED NEW STRAP OUT OF 2024 T3.032 THICK I.A.W. CRJ900 SRM 53-82-55 AND INSTALLED NEW PART I.A.W. CRJ900 SRM 51-42-06
